MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

TELEFLEX INCORPORATED ARROW; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number IPN034625
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Cvc kit wire came apart (faulty wire frayed apart) when trying to remove wire from catheter in the patient that was in the proper place.

Brand Name
ARROW
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key12091807
Report Number12091807
Device Sequence Number14597582
Product Code FOZ
UDI-Device Identifier00801902071132
UDI-Public(01)00801902071132
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/22/2021
Report Date (Section F) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN034625
Device Catalogue NumberASK-15703-LDP1
Device Lot Number13F20L0782
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/22/2021